J. Nonl. Evol. Equ. Appl. 2012 (4), pp. 41-56, published on April 30, 2012:

Notes on global attractors for a class of semilinear degenerate parabolic equations


C. T. Anh

Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, Hanoi, Vietnam

L. T. Thuy

Faculty of Mathematics, Hanoi Electric Power University, 235 Hoang Quoc Viet, Tu Liem, Hanoi, Vietnam

Received on September 5, 2011
Accepted on November 13, 2011

Communicated by Dinh Nho Hào

Abstract.  We study the regularity and fractal dimension estimates of global attractors for a class of semilinear degenerate parabolic equations in bounded domains.
Keywords: semilinear degenerate parabolic equation; global attractor; regularity; fractal dimension; asymptotic a priori estimate method.
2010 Mathematics Subject Classification:   35B41, 35K65, 35D05.

Download Full Text: JNEEA-vol.2012-no.4.pdf [265 kB].


Warning: INSERT command denied to user 'realma3'@'10.50.224.151' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:420:\"INSERT command denied to user 'realma3'@'10.50.224.151' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2012 (4), pp. 41-56, published on April 30, 2012:', 'node/47', '', '54.82.79.137', 0, 'c9fb82607a65868da76cd1462e784a51', 260, 1542592731)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5:\ in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135